# SDR NWAA093903307

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 25,459 hours, 3,374 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL360 THE OUTER CAPTAIN'S WINDOW CRACKED.  DESCENDED IMMEDIATELY TO FL10.  AN EMERGENCY WAS DECLARED WITH ATC AND DISPATCH.  THE AIRCRAFT DIVERTED TO MSP AND A SAFE AND UNEVENTFUL LANDING WAS MADE.  MAINTENANCE INSTALLED REPLACEMENT WINDOW PER AMM 56-11-11 AND WINDOW HEAT COMPUTER PER AMM 30-42-34, OPS CHECKS GOOD AND AIRCRAFT RETURNED TO SERVICE.
